# SDR MASA01004

- Difficulty date: January 8, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- System (JASC): 2610 · Detection System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLT 5780 - PHL-BHM - PILOT REPORTED A 14TH STAGE DUCT WARNING MESSAGE.  UPON COMPLETION OF THE CHECK LIST AN INFLIGHT SHUT DOWN WAS INITIATED.  THE AIRCRAFT MADE AN UNEVENTFUL ONE ENGINE LANDING AT BHM.  MAINTENANCE INSPECTED SYSTEM, MAINTENANCE PERFORMED A HIGH POWER ENGINE TURN ON THE AIRCRAFT.  COULD NOT DUPLICATE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
